# SDR ARWA20030707

- Difficulty date: July 14, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- Aircraft time: 64,387 hours, 18,789 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR NOT LATCHED LIGHT CAME ON IN FLIGHT AND STAYED ON ALL THE TIME.  LUBED UPLATCHED MAIN & NOSE GEAR MECHANISM IAW MM 12-81-1; CLEANED ALL PROXIMITY SWITCHES IAW MM 20-50-1.  OPERATIONAL CHECK FOUND NORMAL IAW MM 32-30-0. SEVERAL GEAR SWING PERFORMED.
